“Don’t let the world around you squeeze you into its own mould, but let God re-mould your minds from within...”
Romans 12:2

No one logged in. Log in

Hilary's Desk

Gardasil - more thoughts

Hilary Butler - Thursday, August 28, 2008

After finding pancreatitis was a listed in VAERS, I then went to the VAERS data base to study the more "common" side effects from Gardasil, such as fainting, dizziness and nausea. Using key words in the symptoms column, such as "pancreas" and "diabetes", "fainting" "Dizziness" etc, it was disconcerting, just how many girls had what outwardly might be classified as a faint, but had symptoms consistent with blood sugar dysregulation:

VAERS ID 269199 : ...Information has been received from a consumer who is a company representative concerning her 20 year old daughter who on an unspecified date was vaccinated with the second dose of Gardasil (yeast). The patient's mother reported that the vaccination caused the patient to feel faint, and she experienced nausea with chills and sweating. Just a faint?

If you go through the literally hundreds of case histories, there are a lot of VAERS reports which in my opinion, should be flagged, because if they are later found to be diabetic, those women need to be part of an investigation as to whether or not they were part of an ignored subset who are "at risk" of pancreatic damage from Gardasil.

Perhaps it should be mandatory that girls are tested for blood sugar levels with a finger stick before a Gardasil shot, and if they faint, they are retested again. IF this vaccine affects the pancreas in some patients, how are the medical authorities to know? The women reported in the Medical Journal of Australia had "stomach pain". Which meant exactly what? How many of the rest of the young women who fainted, also had stomach pains, but were told they were being hysterical?

Despite the fact that the Hepatitis B vaccine is considered totally safe, and that any "allegations" about MS after it, are considered to be BS, there is no doubt that the Hepatitis B vaccine, in some cases, triggers autoimmunity. Does that apply to Gardasil too?

Even people with a disease can have severe symptoms seemingly ignored, as in this article, "Reversible bilateral hydronephrosis without obstruction in hepatitis B–associated polyarteritis nodosa.":"This case demonstrates the course of PAN in association with HBV. The patient demonstrates many classic features of the vasculitic syndrome, which include weight loss, anorexia, hypertension, abdominal pain, and slowly progressive renal failure. One of the most striking features of the case is the number of abdominal investigations that were pursued without discovering the cause of the pain." This was as a result of hepatitis B infection, but what happens when a person gets polyarteritis nodosa from the vaccine, as in this article, "Systemic polyarteritis nodosa following hepatitis B vaccination" . Many will say that it's a rare side effect to either the disease or the vaccine, and that it shouldn't be considered.

Which is fine, until you are the person that gets that side effect. I know how that feels, as anyone who has read my first book knows. Even worse, I now know many people who have similar stories to tell to a vast array of vaccines, with only two things in common with me:

1) Their doctors denied the vaccine had anything to do with it.

2) Their reactions were never reported.

It is very easy for doctors to get away with unsubstantiated pap comments like; "These events merely reflect normal background ongoing experiences in the wider community" when girls are vaccinated in dribs here, drabs there, so that the events are diluted into a wide time frame.

But when vaccines are administered in a compressed time frame, that's when you see what is.... and is not, background drivel. When 40 million people were jabbed with the Swine Flu vaccine in around a month in 1976, the big give away that the vaccine was dangerous, was the fact that thousands of vaccinated people fell like flies. Thousands of non-vaccinated did NOT fall like flies.

I believe that Gardasil side-effects will continue to be denied and under-reported, and we will have girls suffering non-specific symptoms, because doctors won't understand what is in front on their eyes, because no-one wants to "sully" the reputation of Merck's Gardasil, which, as we all know, is to be the saviour of the company from the Vioxx disaster.

Since the medical profession considers Gardasil such a safe and wonderful vaccine, here is my 'solution'. Let's do a proper "trial". In September this year, girls who want this vaccine, should be divided into two groups, to be vaccinated in school. HALF should receive their first three Gardasil shots in October, November and December 2008, and the other half, later in the first term of 2009 once we've seen what happens in the first group.

That should be easy enough, don't you think?

Schools, parents and family doctors should report all events after the vaccine to the National Immunisation Register, and CARM at Otago Medical School, regardless of their alleged non-relationship.

So if there is "stomach pain", which turns out to be pancreatitis; heavy period bleeding, tingling in fingers and toes, paralysis ..whatever the symptoms that have been reported overseas, lets have them all written up. If there any "fainting" or "dizziness" episodes, look at why, instead of blaming female hysteria. Let's do finger pricks before and if necessary afterwards for blood sugar disturbances. With diabetes the new epidemic, that might be a very instructive process.

At the same time, the unvaccinated group should also be closely monitored. Let's just see what is "background" and what is not.

When the second group is vaccinated the following year, do the same thing.  Only if Gardasil is rolled out in two mass vaccination efforts across New Zealand, will we know if the "side effects" in the vaccinated girls are identical to background problems also seen in unvaccinated girls.

There is one major problem with this idea.

If the vaccine reactions are genuine (which I believe they are), then the compliance rate in the second cohort of girls might drop markedly, because the excuses will be seen for what they are.  And it's the right of anyone to change their mind if they so wish.

If the side effects are genuine, exposing that would remove any mythical, unproveable, alleged, "background noise".

That's one reason I believe that the Health Department would refuse to do it this way. They would say such a precautionary approach would be a waste of resources when "we know it's such a wonderful, safe, and effective vaccine...."

My reply to that is, "bollocks".

If over 200 million dollars can be trenched into the MeNZB vaccine, then a much smaller amount can be "wasted" to ensure that the safety, health and welfare of New Zealand adolescent girls is paramount in the minds of vaccinators.

Bookmark and Share